Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 26, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 11, 2011, 4:25 AM CST. It took effect at Mar 12, 2011, 4:00 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2011, 4:25 AM CST (10:25 UTC)
- In effect from
- Mar 12, 2011, 4:00 AM CST
- Expired
- Mar 12, 2011, 9:22 PM CST
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
640 WHUS73 KGRB 111025 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 425 AM CST FRI MAR 11 2011 ...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED THIS WEEKEND... .A STORM SYSTEM TRACKING ACROSS THE LAKE SUPERIOR REGION WILL GENERATE STRONG WEST WINDS STARTING LATE TONIGHT. WINDS WILL TURN VEER NORTHWEST SATURDAY AFTERNOON. LMZ541>543-111830- /O.NEW.KGRB.SC.Y.0026.110312T1000Z-110313T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 425 AM CST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM CST SATURDAY TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM CST SATURDAY TO 7 AM CDT SUNDAY. * WEST WINDS WILL INCREASE TO 30 KNOTS LATE TONIGHT...THEN CONTINUE INTO SATURDAY. GALE FORCE GUSTS TO 35 KTS ARE POSSIBLE SATURDAY. WINDS WILL VEER NORTHWEST SATURDAY AFTERNOON...THEN BEGIN TO SLOWLY DIMINISH SATURDAY NIGHT. * OFFSHORE FLOW WILL RESULT IN WAVE OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
7 follow-up statements
942 WHUS73 KGRB 111616 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CST FRI MAR 11 2011 ...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED THIS WEEKEND... .A STORM SYSTEM TRACKING ACROSS THE LAKE SUPERIOR REGION WILL GENERATE STRONG WEST WINDS STARTING LATE TONIGHT. WINDS WILL VEER NORTHWEST SATURDAY AFTERNOON. LMZ541>543-120015- /O.CON.KGRB.SC.Y.0026.110312T1000Z-110313T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1016 AM CST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY TO 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY TO 7 AM CDT SUNDAY. * WEST WINDS WILL INCREASE TO 30 KNOTS LATE TONIGHT...THEN CONTINUE INTO SATURDAY. GALE FORCE GUSTS TO 35 KTS ARE POSSIBLE SATURDAY. WINDS WILL VEER NORTHWEST SATURDAY AFTERNOON...THEN BEGIN TO SLOWLY DIMINISH SATURDAY NIGHT. * OFFSHORE FLOW WILL RESULT IN WAVES OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
403 WHUS73 KGRB 112156 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 356 PM CST FRI MAR 11 2011 ...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED THIS WEEKEND... .A STORM SYSTEM TRACKING ACROSS THE LAKE SUPERIOR REGION WILL GENERATE STRONG WEST WINDS STARTING LATE TONIGHT. WINDS WILL VEER NORTHWEST SATURDAY AFTERNOON. LMZ541>543-120600- /O.CON.KGRB.SC.Y.0026.110312T1000Z-110313T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 356 PM CST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY TO 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY TO 7 AM CDT SUNDAY. * WEST WINDS WILL INCREASE TO 30 KNOTS LATE TONIGHT...THEN CONTINUE INTO SATURDAY. GALE FORCE GUSTS TO 35 KTS ARE POSSIBLE SATURDAY. WINDS WILL VEER NORTHWEST SATURDAY AFTERNOON...THEN BEGIN TO SLOWLY DIMINISH SATURDAY NIGHT. * OFFSHORE FLOW WILL RESULT IN WAVES OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
120 WHUS73 KGRB 120316 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CST FRI MAR 11 2011 ...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED THIS WEEKEND... .A STORM SYSTEM TRACKING ACROSS THE LAKE SUPERIOR REGION WILL GENERATE STRONG WEST WINDS STARTING LATE TONIGHT. WINDS WILL VEER NORTHWEST SATURDAY AFTERNOON. LMZ541>543-121130- /O.CON.KGRB.SC.Y.0026.110312T1000Z-110313T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 916 PM CST FRI MAR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY TO 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM CST SATURDAY TO 7 AM CDT SUNDAY. * WEST WINDS WILL INCREASE TO 30 KNOTS LATE TONIGHT...THEN CONTINUE INTO SATURDAY. GALE FORCE GUSTS TO 35 KTS ARE POSSIBLE SATURDAY. WINDS WILL VEER NORTHWEST SATURDAY AFTERNOON...THEN BEGIN TO SLOWLY DIMINISH SATURDAY NIGHT. * OFFSHORE FLOW WILL RESULT IN WAVES OF 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
237 WHUS73 KGRB 121001 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CST SAT MAR 12 2011 ...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED... .A STORM SYSTEM TRACKING ACROSS UPPER MICHIGAN GENERATE STRONG WEST WINDS TODAY. WINDS WILL TURN NORTHWEST AND START TO DIMINISH TONIGHT. LMZ541>543-121815- /O.CON.KGRB.SC.Y.0026.000000T0000Z-110313T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 401 AM CST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. * WEST WINDS TO 30 KNOTS ARE EXPECTED TODAY...WITH SOME GALE FORCE GUSTS TO 35 KNOTS POSSIBLE. WINDS WILL START TO VEER NORTHWEST THIS AFTERNOON...AND THEN BEGIN TO DIMINISH TONIGHT. * OFFSHORE FLOW WILL LIMIT WAVES TO 2 TO 4 FEET DESPITE THE FAIRLY STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
686 WHUS73 KGRB 121617 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 AM CST SAT MAR 12 2011 ...STRONG WEST AND THEN NORTHWEST WINDS EXPECTED... .A STORM SYSTEM TRACKING ACROSS UPPER MICHIGAN WILL GENERATE STRONG WEST WINDS TODAY. WINDS WILL TURN NORTHWEST AND START TO DIMINISH TONIGHT. LMZ541>543-130030- /O.CON.KGRB.SC.Y.0026.000000T0000Z-110313T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1017 AM CST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. * WEST WINDS TO 30 KTS ARE EXPECTED TODAY...WITH SOME GALE FORCE GUSTS TO 35 KTS POSSIBLE. WINDS WILL START TO VEER NORTHWEST BY EARLY THIS EVENING...AND THEN BEGIN TO DIMINISH TONIGHT. * OFFSHORE FLOW WILL LIMIT WAVES TO 2 TO 4 FT DESPITE THE FAIRLY STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
272 WHUS73 KGRB 122211 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 PM CST SAT MAR 12 2011 LMZ541>543-130600- /O.CON.KGRB.SC.Y.0026.000000T0000Z-110313T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 411 PM CST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY. * WEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED THROUGH THE EVENING... THEN SHOULD BEGIN TO DIMINISH OVERNIGHT. * OFFSHORE FLOW WILL LIMIT WAVES TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
129 WHUS73 KGRB 130322 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 PM CST SAT MAR 12 2011 LMZ541>543-130430- /O.CAN.KGRB.SC.Y.0026.000000T0000Z-110313T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 922 PM CST SAT MAR 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND SPEEDS HAVE DROPPED OFF...AND SHOULD NO LONGER POSE A THREAT TO SMALL CRAFT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 3:30 AM CST, 55 minutes earlier.
Area forecast discussion, Mar 11, 3:30 AM CST, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CST FRI MAR 11 2011 .SYNOPSIS...STG SYSTEM PASSING N OF THE AREA WL BRING WINDY WX ACRS THE AREA AND SOME SHSN TO THE N EARLY THIS WEEKEND. THEN QUIETER WX WITH FAIRLY MILD TEMPS EXPECTED NEXT WK. UPR FLOW...WHICH TEMPORARILY GAINED A LITTLE AMPLITUDE OVER ERN NOAM...WL QUICKLY FLATTEN AGAIN. THE REST OF THE FCST PERIOD WL BE DOMINATED BY VERY LOW AMPLITUDE FLOW...WITH STRONGEST BAND OF WESTERLIES EDGING NWD AND FLOWING ACRS THE FAR NRN CONUS AND SRN CANADA. THIS PATTERN WL BRING PACIFIC AIR SWEEPING EWD...AND DRIVE TEMPS TO ABV NORMAL LEVELS FOR NEXT WK. WLY FLOW WL LIMIT THE AMNT OF MOISTURE AVBL FOR PCPN...SO AMNTS SHOULD END UP BLO NORMAL. && .SHORT TERM...TDA/TNGT/SAT. BIG UNKNOWN IS WHAT HAPPENS TO PATCH OF FG/ST OUT W THIS MORNING. IT/S TRAPPED BELOW INVERSION IN WEAK WIND REGIME RIGHT ALONG SFC RIDGE AXIS. SFC RIDGE HEADING EWD...SO FG/ST WL LIKELY TRY TO BUILD EWD WITH IT. BEST BET FOR DISLODGING IT IS MIXING LATER TDA. SUN WOULD HELP WITH THAT...BUT RATHER EXTENSIVE LOOKING CI SHIELD RACING EWD FM THE PLAINS. WL NEED TO MAKE ISSUANCE TIME DECISION ON HOW TO HANDLE IT. THAT WL IMPACT TEMPS. MY FIRST THOUGHT WAS TO KEEP RATHER MILD TEMPS WE HAD GOING...BUT IF IT BECOMES APPARENT LOW CLDS WORK IN AND BE TOUGH TO DISLODGE...WL NEED TO TREND DOWNWARD...ESP IN THE W. MODELS HAVE FINALLY COME INTO AGREEMENT THAT STG SYSTEM WL PASS JUST N OF THE AREA TNGT. BEST DYNAMICS WL SWEEP THROUGH VERY QUICKLY. AND WITH LIMITED MOISTURE IT WL TAKE SIG LIFT TO PRODUCE SATURATION AND PCPN...SO BEST POPS WL BE ACRS THE N. ECMWF TOWARD DRIER END OF PCPN SPECTRUM...AND PREFERRED THAT IDEA. KEPT POPS BLO LIKELY CATEGORY...PREFERRING TO GO SCT WORDING ACRS THE N WHERE BEST CHC OF PCPN IS LOCATED. MID-LVL LAPSE RATES IMMEDIATELY AHEAD OF THE SYSTEM PROGGED TO BE QUITE STEEP. THAT COULD LEAD TO BAND OF SHOWERS RACING EWD ACRS E-C WI EARLIER IN THE NGT THAN WHAT WE HAD FCST. BLED SLGT CHC POPS EWD ACRS MOST OF THE AREA DURING THE EVENING. PCPN TYPE STILL A CHALLENGE. TEMP PROFILES WARM ENOUGH FOR RAIN...BUT WET-BULB PROFILES COLDER AND SUPPORT SNOW IF SATURATION CAN OCCUR. ALSO...SHOWERY TYPE PCPN...WHICH IS WHAT WE MAY GET WITH STEEPER MID-LVL LAPSE RATES...OFTEN TRENDS TOWARD SNOW IN THESE SITNS. GIVEN THAT ABV FZG SFC TEMPS TAKE FZG PCPN OFF THE TABLE AS A CONCERN...IT PROBABLY ISN/T REAL CRITICAL WHAT TYPE THE LGT PCPN FALLS AS...SO JUST WENT WITH SHRA/SHSN. COLDER AIR WL QUICKLY SWEEP EWD AFTER MIDNIGHT...ESP ALOFT. THAT SHOULD CHG PCPN TO SHSN FM W-E. THERE MAY NOT BE MUCH PCPN LINGERING OVER THE SRN PART OF THE FCST AREA...BUT KEPT SLGT CHC POPS GOING. WINDY CONDITIONS EXPECTED SAT...ESP OVER THE SRN PART OF THE FCST AREA. INITIAL THRUST OF COLD AIR LIKELY TO BE FOCUSED S AND W OF THE FCST AREA. LIKED ECMWF IDEA OF KEEPING TEMPS UP SOME...ESP OVER THE NRN AND ERN PART OF THE FCST AREA...SO FOLLOWED THAT IDEA IN THE FCST. .LONG TERM...SATURDAY NIGHT THROUGH NEXT TUESDAY. FOLLOWING SATURDAYS SHORTWAVE...WILL SEE A PERIOD OF ZONAL FLOW ACROSS NORTH AMERICA WITH EMBEDDED SHORTWAVES THAT ARE NOTORIOUSLY HARD TO TIME. THE LATEST MEDIUM RANGE MODELS INDICATE A SHEARED WAVE ARRIVING ON MONDAY AND A BEEFIER WAVE MOVING INTO THE REGION ON TUESDAY...WITH EACH HAVING POTENTIAL TO CREATE LIGHT PRECIP. AS CAN BE EXPECTED...SOME DETAIL DIFFERENCES BETWEEN THE MODELS SO WILL TRY TO MITIGATE THESE DIFFERENCES BY BLENDING THE ECMWF AND GFS. SATURDAY NIGHT THROUGH SUNDAY NIGHT...LOW PRESSURE WILL HAVE WEAKENED AND PASSED WELL TO THE EAST BY 00Z SUNDAY...BUT FLATTENED TROUGHING IN THE MID-LEVELS WILL KEEP A SURFACE TROUGH HANGING BACK ACROSS NORTHERN WISCONSIN. WILL SEE LINGERING LOW LEVEL MOISTURE ALONG THIS SURFACE TROUGH...AND MARGINAL INSTABILITY OFF LAKE SUPERIOR MAY CONTRIBUTE TO A FEW FLURRIES OR VERY LIGHT SNOW SHOWERS OVER FAR NORTHERN WISCONSIN SATURDAY NIGHT. BREEZY CONDITIONS WILL ALSO BE GRADUALLY SUBSIDING THROUGH THE NIGHT AS WELL. LOWS NEAR NORMAL IN THE TEENS TO THE LOWER 20S. LOW LEVEL TROUGHING WILL HANG AROUND FOR SUNDAY MORNING BUT ITS INFLUENCE WILL BE WANING AS HIGH PRESSURE BUILDS IN FOR THE AFTERNOON. AS A RESULT...MORNING CLOUDS WILL GIVE WAY TO MOSTLY SUNNY/PARTLY CLOUDY CONDITIONS BY LATE IN THE AFTERNOON. WILL DROP HIGHS A DEGREE OR TWO. HIGH PRESSURE OVERHEAD SUNDAY NIGHT WITH MOSTLY CLEAR TO PARTLY CLOUDY SKIES AND LIGHT WINDS. STILL LIKE GOING BELOW GUIDANCE...EVEN IF HIGH CLOUDS ARRIVE LATE AHEAD OF THE NEXT SHORTWAVE. IF SKIES DO INDEED CLEAR...MAY HAVE TO WATCH OUT FOR FOG AS PROGGED SOUNDINGS INDICATE LOW LEVEL MOISTURE NEVER REALLY SCOURS OUT. MONDAY AND TUESDAY...A WEAK AND SHEARED SHORTWAVE WILL MOVE SE INTO THE REGION ON MONDAY WHILE WARM AND MOIST ADVECTION WILL OCCUR IN THE LOW LEVELS. FORCING FROM THE SHORTWAVE IS PRETTY WEAK...SO THINK IF LIGHT PRECIP WERE TO OCCUR...IT WOULD BE DUE TO THE WARM ADVECTION. BUT SOME QUESTION MARKS CONCERNING WHETHER THE LOW AND MID LEVEL MOISTURE CAN SYNC UP LET ALONE IF THE WARM ADVECTION WOULD BE ENOUGH FOR PRECIP. PRECIP CHANCES SEEM SMALL ENOUGH TO LEAVE OUT OF THE FORECAST. WILL BOOST CLOUD COVER SOME THOUGH. WARM ADVECTION CONTINUES MONDAY NIGHT INTO TUESDAY NIGHT...WITH INDICATIONS THAT ANOTHER WAVE AND 850MB TROUGH WILL ARRIVE IN THE MONDAY NIGHT AND TUESDAY TIME FRAME. ALREADY CARRYING SMALL POPS ON TUESDAY AND THIS LOOKS FINE. PRECIP CHANCES LOOK TO EXIT THE AREA BY TUESDAY NIGHT BEHIND THE WAVE...BUT WILL LET THE FORECAST PLAY OUT. && .AVIATION...KEY CONCERN IS WHAT HAPPENS TO FG/ST RIGHT ALONG THE AXIS OF THE SFC RIDGE. IT/S TRAPPED BENEATH AN INVERSION...AND IT MAY TEND TO EXPAND EWD AS SFC RIDGE SHIFTS E TDA. OTHERWISE...WL PROBABLY NEED SOME LLWS IN THE TAFS FOR AT LEAST A TIME TNGT...UNTIL FLOW GOES WLY AND BETTER MIXING BEGINS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/MPC
Hazardous weather outlook, Mar 10, 2:37 PM CST, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 237 PM CST THU MAR 10 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 237 PM CST THU MAR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SLIPPERY ROADS ARE POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY OVER NORTH-CENTRAL WISCONSIN WHEN A CLIPPER SYSTEM COULD PRODUCE LIGHT SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-112045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 237 PM CST THU MAR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY WESTERLY WINDS COULD GUST TO NEAR GALE FORCE LATE FRIDAY NIGHT AND SATURDAY. ECKBERG
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.